# SDR NWAA080589935

- Difficulty date: February 19, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- Aircraft time: 83,901 hours, 90,359 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT TWO OF THE THREE CATWALK EMERGENCY PATHWAY LIGHTING IN THE TAIL COMPARTMENT WERE INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE.  THE SYSTEM OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
